# SDR UALA2011051102332

- Difficulty date: May 11, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 53,243 hours, 19,676 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 379
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  ATTACH POINT FOR CAPT O2 MASK UPPER RIGHT IS BROKEN WHERE HARNESS ATTACHES.  SAMC TEXT: CONTACT SAMC, SWAP CAPT OXY MASK WITH 2ND OBSERVER, APPLY MEL.  SWAPPED CAPT'S O2 MASK WITH 2ND OBSERVER'S O2 MASK.  COMPLIED WITH MEL.  REPLACED 2ND OBSERVER O2 MASK REF MM.  OPS CHECKS NORMAL.
